MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. REL UNIT ETHIBOND CANOE NEEDLE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. REL UNIT ETHIBOND CANOE NEEDLE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number SW110
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria were met prior to the release of this lot.
 
Event or Problem Description
It was reported that the outer packaging says the suture cartridge is a 0-suture cartridge, but the cartridge housing says the product is a 2-0 suture cartridge.No patient involvement occurred.
 
Additional Manufacturer Narrative
(b)(4).Batch # p93h2l.The analysis results found that three sw110 devices were returned inside its package unopened.Upon visual inspection, it was confirmed that the reload cover did not match with the product labeling.This condition is most likely related to the manufacturing process.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.

Brand Name
REL UNIT ETHIBOND CANOE NEEDLE
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7731634
Report Number3005075853-2018-11680
Device Sequence Number2770649
Product Code GCJ
UDI-Device Identifier20705036002892
UDI-Public20705036002892
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K972679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Catalogue NumberSW110
Device Lot NumberP4T267
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/30/2018
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date09/04/2018
Patient Sequence Number1